Ibuprofen Paracetamol Tablet
submitted 4 months ago, Tuesday, Dec 12, 2017, 00:01:20 by vandana852singh in Health / Fitness / Wellness
Generally, CONIFLAM (Ibuprofen 400mg and paracetamol 325mg)tablet is utilized for Fever, Migraine, Ear pain, Menstruation, pain in teeth, pain in the body and different conditions. CONIFLAM contains Ibuprofen and Paracetamol as dynamic fixings. CONIFLAM works by obstructing the creation of a prostaglandin that is discharged into the body amid pain; expanding the pain threshold and builds the bloodstream over the skin, warm loss, and sweating.
rated 0 times (+0) (-0) - comments: 0 - hits: 5 - pharmaceutiacl.blogspot.in